# SDR FDEA201811213346

- Difficulty date: November 21, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42729
- Aircraft time: 2,271 hours, 937 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 3500833
- Part serial: 2751
- Condition: Failed
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF AT 110 KT GOT "WHEEL WELL FIRE".  REJECTED TAKE-OFF AS SOON AS AIRCRAFT SLOWED WARNING WENT OUT. BRAKE TEMP WENT UP TO 7. R&R WHEEL WELL FIRE DETECTION CARD (M691) REF AMM 26-17-00-5, SYSTEM OP CK'D NORMAL. RAN APU AND INSPECTED THE AIR SUPPLY DUCT IN THE LEFT WHEEL WELL. FOUND THAT DUCT WAS LEAKING AIR FROM A CLAMP JUST AFT OF THE CENTER ISOLATION SHUTOFF VALVE AND BLOWING RIGHT ONTO OVERHEAT DETECTOR. ADJUSTED AND TIGHTENED CLAMP REF AMM 36-11-04-4. LEAK CHECK GOOD.
